# SDR VNAA202206271111

- Difficulty date: June 24, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 45,168 hours, 35,085 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Hub Cap
- Condition: Missing
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

A/SKID OUTBD AMBER CAUTION MESSAGE / TROUBLESHOT IAW CRJ700 FIM 32-44-00-810-803. FOUND IN ADVANCED DIAGNOSTICS THAT LOB WHEEL SPEED TRANSDUCER WAS NOT ROTATING . INSPECTED LOB WHEEL SPD TRANS. TO FIND WHEEL HUB CAP MISSING. REPLACED HUB CAP IAW CRJ700 AMM 32-41-01-400-801-A01-PSA.
